# SDR ASAA0641185

- Difficulty date: November 8, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 65C2660320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT IS CHAFED AT LOWER AFT AREA NEAR ACTUATOR.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51 70 10.
